Jump to content

Cocopuffz - 11 years on paroxetine. It's nothing but a bad memory now. I am now free!!


Recommended Posts

Martina
13 hours ago, Cocopuffz17 said:

Hey!! Interesting you mention that. I supplemented really aggressively for 2 years. I am currently coming off of all the supplements I was on to see if the headaches/tinnitus may be caused by them. Yes, I use 300 mg of magnesium citrate daily and found it really helped with anxiety. I most recently cut out my Vitamin D supplement and feel less energized. But I am going to stick to my plan and see if getting off these helps. If not I will go back to what has worked for me. 

 

What you mentioned sounds like me when I was on the drug. I was like in constant fight or flight mode, so tired and couldn't fall asleep. 

 

Your English is good :) 

Hey, thanks for answering. Yes, comming off Paxil is hell as its much, much stronger then other antidepressants on the market. Just wanted to tell you...i also took vitD as i was apparently deficient in it(did blood tests) and i felt awful taking it, it made me super anxious and irritable and i just couldnt understand why. Then i read a book on vitamin D and realised that it needs magnesium to be processed and if a person is mg deficient, excess calcium builds up and makes anxiety worse. I stopped taking all together. Now im gonna try Mg only, in a form of magnesium chloride. Its cheap and apparently the easiest mg to absorb. 

I also developed Hashimotos, an autoimmune thyroid disease, so im not sure if my symptoms are due to thyroid issues or withdrawal.

 

Just one more question, have you felt stupid, unable to focus and demented(short term memory issues, extreme) at any point during withdrawal? I feel really stupid at the moment, as if my brain is numb and "frozen". 😕

You look great, i'm happy for you, i cant wait to get "to the other side". I wanna be like you 😊👍

 

Oh, drinking water helped, caffeine and dehydration  make anxiety worse. It can sometimes cause tinnitus and flushes mg out of your system. 

 

 

Link to post
Share on other sites
  • 3 weeks later...
  • Replies 74
  • Created
  • Last Reply

Top Posters In This Topic

  • Cocopuffz17

    30

  • Longroadhome

    4

  • composter

    3

  • mva96

    3

Top Posters In This Topic

Popular Posts

CONTINUED FROM PREVIOUS POST   YAYAYAY! Now I was at 0..........Not so fast. This is where the real challenge came for me. A few days later I felt absolutely awful. I would puke all day. I c

First off, I am so incredibly thankful for this forum. I would of never ever got off this medication if I had not found this forum. A big thank you to Alto and all the mods that work hard to help ever

Hey, I’d say around 90%. I still get headaches/tinnitus daily. They only last for minutes in the early morning and before bed unlike the worst parts of withdrawal when it was 24/7/365. I am no longer

  • Moderator Emeritus
ChessieCat
Posted (edited)

Hi @Martina and welcome to SA,

 

Please start an Introduction for yourself so that we can get to know you and you will also be able to be assisted by SA staff and supported and encouraged by other SA members.

 

Please start a topic about yourself in this forum

 

Edited by ChessieCat

NEW!!!     INTERVIEW with Altostrata, SA's founder    NEW!!! 

 

Plodding along inch by inch:  12" = 1',  3' =  36 " or 1 yard,  1760 yards  = 63,360" or 1 mile

Current from 17 Apr 2021:  Pristiq 0.2665mg  now holding each dose for 3 weeks

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering Oct 2015 

My tapering program   My Intro (goes to my tapering graph)  My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

Link to post
Share on other sites
Cocopuffz17
On 3/20/2021 at 5:40 AM, Martina said:

Hey, thanks for answering. Yes, comming off Paxil is hell as its much, much stronger then other antidepressants on the market. Just wanted to tell you...i also took vitD as i was apparently deficient in it(did blood tests) and i felt awful taking it, it made me super anxious and irritable and i just couldnt understand why. Then i read a book on vitamin D and realised that it needs magnesium to be processed and if a person is mg deficient, excess calcium builds up and makes anxiety worse. I stopped taking all together. Now im gonna try Mg only, in a form of magnesium chloride. Its cheap and apparently the easiest mg to absorb. 

I also developed Hashimotos, an autoimmune thyroid disease, so im not sure if my symptoms are due to thyroid issues or withdrawal.

 

Just one more question, have you felt stupid, unable to focus and demented(short term memory issues, extreme) at any point during withdrawal? I feel really stupid at the moment, as if my brain is numb and "frozen". 😕

You look great, i'm happy for you, i cant wait to get "to the other side". I wanna be like you 😊👍

 

Oh, drinking water helped, caffeine and dehydration  make anxiety worse. It can sometimes cause tinnitus and flushes mg out of your system. 

 

 

 

You are welcome :) Yes... yes it is. I never ever would of thought it would of been this hard before coming off of it myself. That is interesting. I have not heard of the magnesium part... but have heard of Vitamin K being needed to stop the calcium build. I guess either way I take both.

 

That is unfortunate when that happens because it is hard to tell what is causing what. Especially with the vast array of symptoms that withdrawals presents. 

 

Absolutely, I was unable to do the job I went to school for because I could not add 2 + 2. I averaged almost 90% in school for my trade with much harder mathematical calculations. My short term memory is slowly but surely coming back. It was absolute crap for a year or more.... I was unable to remember things from literally 10-15 seconds ago. It will get better! I know it is hard to see that now but it does. I thought it would never ever get better. Now I feel daily what I dreamt about feeling like a mere 18 months ago. 

 

Thanks :) You can do it! Personally I am really big on nutrition changes as they helped me the most. Our last message I mentioned I was going to come off all my supplements.... which I did and it sucked. So I went roughly 3 weeks without them and am now back on them. I experienced brain zaps for the first time since coming off of paxil after reducing my omega 3 fish oil. They got progressively worse the longer I did not take the supplement. I reinstated the omega 3 fish oil I have been using and within a day the brain zaps are gone. So I will continue to take my supplements for the foreseeable future and come off them when I feel like I am more capable! 

 

Yes, I only drink water now. During my acute withdrawals I was drinking SO much water I cannot remember exactly but it was between 20-30 cups a day and I was still thirsty as could be. I have slowly started reintroducing caffeinated coffee and sometimes it spikes my anxiety and causes me to literally break out in a sweat like I just did a workout. 

 

I am hoping all the best for you :) Have a great week! 

I follow The Plant Paradox lifestyle by Dr.Gundry. This lifestyle has given me my life back and I feel better than I have ever felt in my life. It has enabled me to finally get off of this medication and truly live my life. Nutrition is the key to health!!!!! 

2008 to 2019  - 20 mg Paroxetine

Attempted 2 CT's around the 5-6 year mark. Were absolutely terrible and reinstated. Was never explained by the doctor the seriousness of the short half life of this drug. 

2017 - Attempted a tapered discontinuation of this drug and reinstated after being unsuccessful.

2019 - Feb. 12 - After a three month taper I am off of paroxetine. The 3 months were terrible, awful withdrawal feelings. I followed the doctors guidelines for the reduction of this drug and now know it was way too fast. 
2019 - Oct. 12 - 8 months off paroxetine. 75% improvement since coming off the drug. Definitely have had tons of challenges along the way. Let’s go!!!! 

2021 - Feb. 12 - 24 months off paroxetine. I have minor challenges now. Tinnitus/Headaches are still around but are reduced by a massive amount. 

 

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy